Ok so i didnt cum in my gf but i feared precum so we got plan b like an hour after. She started feeling cramps like 2 days after. Lasted like 2-3 days but got better within the time. Just yesterday she told me that she has spotting of red blood but doesn't experience any cramps. Her period is supposedly supposed to come tommorow (aug 29) we had sex aug 21. Im sure she wasnt in ovulation cus its almost her period date. Ive researched so much and ik spotting is normal, her ovulation checks out, side effects check out but im still worried. Uhm the spotting only lasted for two days. I think her period will come late but I don't want her getting nervous as it may delay it aswell. I just want some reassurance or atleast some honesty on if she might be pregnant. Also i didnt cum in her, we're just worried about precum
You're right to worry about pre-cum, as a study by Human Fertility (Google it) showed that this can contain sperm.
There is a chance of pregnancy. Plan B isn't as reliable as regular hormonal birth control.
Ovulation can vary between women, so unless she's charting all of her ovulation signs every day (Google 'natural family planning') then any app or website she uses, will just be a guide as to when she is ovulating. Most women ovulate around day 14. Mine was day 15/16 last month for example. It also depends if she is always regular with her periods each month. If she's not, then it's difficult to know when she's ovulating, without her charting all of her symptoms each day.
Spotting can be caused by Plan B, but it can also be caused by implantation bleeding.
The only way you're going to know, is to do a pregnancy test if her period doesn't come tomorrow. Get a test that says it can accurately detect pregnancy from the first day of a missed period.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2014 • 1 answer
Posted 12 Apr 2015 • 1 answer
Posted 30 Jun 2017 • 1 answer
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Posted 1 Aug 2017 • 2 answers
Posted 1 day 21 hours ago • 1 answer